# SDR DALA1137320175

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 93,184 hours, 13,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 21-31 AF/FG ARE INOPERATIVE.  MAINTENANCE FOUND EEP LIGHTS HARNESS BAD AT SEAT 29AB AND REPLACED IT.  SYSTEM OPERATION IS NOW NORMAL.
